# SDR IPXA2019050741877

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 32,079 hours, 21,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR EMERGENCY LIGHT HAS TWO INOP BULBS. INSTALL TWO BULBS IN THE EMERGENCY LIGHT PER AMM 33-51-01-2.
